Doctors Lounge - Dermatology AnswersBack to Dermatology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/18/2017.
Forum Name: Dermatology Topics
Question: Itchy red Skin problem on feet
|jlf - Sun Dec 21, 2008 6:31 am||
Been to skin doctors and three foot doctors. Have used Clotrimazole (10mg), naftin (2g) a week's worth of internal herpes meds. Symptoms: red, itchy, very dry, throbbing feet. Deep splits. The redness is creeping up the sides of my heels. Doctors say a case of athelete's foot, but nothing is helping. Tryed changing soaps, shoes, etc.
|Debbie Miller, RN - Mon Dec 22, 2008 2:14 pm||
If the doctor says athlete's foot, you should continue the treatment prescribed. It may be necessary to try a different antifungal medication. You might try going barefoot as much as possible to allow your feet to dry out well. Also, if you perspire, changing socks during the day might also help. I would also recommend only 100% cotton socks. Some people can only tolerate white.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.